# SDR AALA20100715DFW02

- Difficulty date: July 14, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 59,704 hours, 20,510 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT STICKER DAMAGED.  REPLACED RIGHT AFT OVERWING EXIT STICKER.
